# SDR ASOA2013040303286

- Difficulty date: March 14, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,594 hours, 19,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANCHOR FITTING TO HAVE CORROSION.   REMOVED FWD PAX DOOR ANCHOR FITTING IAW AMM 52-11-17-04-02, T/R 52-297.  INSTALLED NEW ANCHOR FITTING IAW AMM 52-11-17-04-02.
